# SDR SWAA2014050527717

- Difficulty date: February 21, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 38,608 hours, 19,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 727D, BETWEEN STRINGER 8L TO STRINGER 9L.  REPAIRED FRAME IAW EA.
